# SDR ABXA040344

- Difficulty date: September 25, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041504
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD FIXED VANE UPPER SURFACE AT XRS 164, LOCATED BETWEEN CHAFE STRIPS WAS DELAMINATED BEYOND LIMITS OF 15 SQ INCHES.  REMOVED AND REPLACED INBOARD FIXED VANE IAW DC-9 SRM.
